Сибирские электронные математические известия
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2016, том 13, страницы 950–954 (Mi semr726)  

Математическая логика, алгебра и теория чисел

On subgroups of finite groups with a cover and avoidance property

A. Ballester-Bolinchesa, S. F. Kamornikovb, O. L. Shemetkovac, X. Yid

a Departament d'Àlgebra, Universitat de València, 46100, Burjassot, València, Spain
b Gomel Branch of International University "MITSO", 246029, Gomel, Belarus
c Russian Economic University named after G. V. Plekhanov, 117997, Moscow, Russia
d Department of Mathematics, Zhejiang Sci-Tech University, 310018, Hangzhou, People's Republic of China

Аннотация: Subgroups of finite groups which cover the Frattini chief factors and avoid the supplemented ones are studied in the paper. Some relations with the profrattini and prefrattini subgroups are also exhibited.

Ключевые слова: finite group, prefrattini subgroups, profrattini subgroups, cover and avoidance properties.

Финансовая поддержка Номер гранта
Ministry of Science and Innovation of Spanish MTM2014-54707-C3-1-P
National Natural Science Foundation of China 11271085
11471055
National Science Foundation 2015A030313791
The first author has been supported by the grant MTM2014-54707-C3-1-P from the Ministerio de Economía y Competitividad (Spanish Government) and FEDER (European Union), the grant № 11271085 from the National Natural Science Foundation of China and a project of Natural Science Foundation of Guangdong Province (№ 2015A030313791). The fourth author has been supported by the grant № 11471055 from the National Natural Science Foundation of China.


DOI: https://doi.org/10.17377/semi.2016.13.076

Полный текст: PDF файл (124 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 512.542
MSC: 20D10,20D20
Поступила 4 января 2016 г., опубликована 7 ноября 2016 г.
Язык публикации: английский

Образец цитирования: A. Ballester-Bolinches, S. F. Kamornikov, O. L. Shemetkova, X. Yi, “On subgroups of finite groups with a cover and avoidance property”, Сиб. электрон. матем. изв., 13 (2016), 950–954

Цитирование в формате AMSBIB
\RBibitem{BalKamShe16}
\by A.~Ballester-Bolinches, S.~F.~Kamornikov, O.~L.~Shemetkova, X.~Yi
\paper On subgroups of finite groups with a cover and avoidance property
\jour Сиб. электрон. матем. изв.
\yr 2016
\vol 13
\pages 950--954
\mathnet{http://mi.mathnet.ru/semr726}
\crossref{https://doi.org/10.17377/semi.2016.13.076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000407781100076}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr726
  • http://mi.mathnet.ru/rus/semr/v13/p950

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:104
    Полный текст:32
    Литература:25
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021